# SDR QXEA0002821

- Difficulty date: September 23, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 38,317 hours, 48,678 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Acm Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND AIR CYCLE MACHINE BULKHEAD WALL APPEARS TO BE CRACKED AT LOWER EDGE, SEEN THROUGH PANEL 24A.  REPAIRED IAW FOKKER SRM 51-31-05, 51-31-01, 53-02-18 PAGE 29 AND 51-10-04.
